# SDR ASAA2016090717964

- Difficulty date: September 7, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 5,712 hours, 1,820 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Apu Oil System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU OIL QTY LOW LIGHT ILLUMINATED.  ACFT GROUNDED. CHECKED APU OIL QTY, FULL. RAN APU,  MAINT LIGHT OUT.
